# SDR USAABB0114

- Difficulty date: October 27, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N633AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9221009
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - FOUND EXIT IDENTIFIERS AT DOORS L3, R3 AND R4 INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES.  (M)
